American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 125 found      Go to page: 1 2 3 4 5

[31] Raúl E. Curto and Woo Young Lee. $k$-hyponormality of finite rank perturbations of unilateral weighted shifts. Trans. Amer. Math. Soc. 357 (2005) 4719-4737. MR 2165385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Michael A. Dritschel and Scott McCullough. The failure of rational dilation on a triply connected domain. J. Amer. Math. Soc. 18 (2005) 873-918. MR 2163865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Guangsheng Wei and Yaolin Jiang. A characterization of positive self-adjoint extensions and its application to ordinary differential operators. Proc. Amer. Math. Soc. 133 (2005) 2985-2995. MR 2159777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] David J. Foulis. Compressions on partially ordered abelian groups. Proc. Amer. Math. Soc. 132 (2004) 3581-3587. MR 2084080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Michael T. Jury and David W. Kribs. Partially isometric dilations of noncommuting $N$-tuples of operators. Proc. Amer. Math. Soc. 133 (2005) 213-222. MR 2085172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Dan Popovici and Zoltán Sebestyén. Sebestyén moment problem: The multi-dimensional case. Proc. Amer. Math. Soc. 132 (2004) 1029-1035. MR 2045418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] B. V. Rajarama Bhat, Tirthankar Bhattacharyya and Santanu Dey. Standard noncommuting and commuting dilations of commuting tuples. Trans. Amer. Math. Soc. 356 (2004) 1551-1568. MR 2034318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Raúl E. Curto and Woo Young Lee. Solution of the quadratically hyponormal completion problem. Proc. Amer. Math. Soc. 131 (2003) 2479-2489. MR 1974646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Mihály Bakonyi. Nehari and Carathéodory-Fejér type extension results for operator-valued functions on groups. Proc. Amer. Math. Soc. 131 (2003) 3517-3525. MR 1991764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Jim Agler and John E. McCarthy. The extremal three point problem on $\mathbb {D}^2$. Graduate Studies in Mathematics 44 (2002) 195-209.
Book volume table of contents
View Article: PDF

[41] Jim Agler and John E. McCarthy. Interpolating sequences. Graduate Studies in Mathematics 44 (2002) 125-149.
Book volume table of contents
View Article: PDF

[42] Jim Agler and John E. McCarthy. The bidisk. Graduate Studies in Mathematics 44 (2002) 167-194.
Book volume table of contents
View Article: PDF

[43] Jim Agler and John E. McCarthy. Qualitative properties of the solution of the Pick problem in $H^\infty (\mathbb {D})$. Graduate Studies in Mathematics 44 (2002) 71-78.
Book volume table of contents
View Article: PDF

[44] Jim Agler and John E. McCarthy. Model theory I: Isometries. Graduate Studies in Mathematics 44 (2002) 151-165.
Book volume table of contents
View Article: PDF

[45] Jim Agler and John E. McCarthy. Kernels and function spaces. Graduate Studies in Mathematics 44 (2002) 15-33.
Book volume table of contents
View Article: PDF

[46] Jim Agler and John E. McCarthy. Prerequisites and notation. Graduate Studies in Mathematics 44 (2002) 1-5.
Book volume table of contents
View Article: PDF

[47] Jim Agler and John E. McCarthy. Parrott's lemma. Graduate Studies in Mathematics 44 (2002) 277-279.
Book volume table of contents
View Article: PDF

[48] Jim Agler and John E. McCarthy. Introduction. Graduate Studies in Mathematics 44 (2002) 7-13.
Book volume table of contents
View Article: PDF

[49] Jim Agler and John E. McCarthy. Model theory II: Function spaces. Graduate Studies in Mathematics 44 (2002) 237-261.
Book volume table of contents
View Article: PDF

[50] Jim Agler and John E. McCarthy. Collections of kernels. Graduate Studies in Mathematics 44 (2002) 211-235.
Book volume table of contents
View Article: PDF

[51] Jim Agler and John E. McCarthy. Schur products. Graduate Studies in Mathematics 44 (2002) 273-275.
Book volume table of contents
View Article: PDF

[52] Jim Agler and John E. McCarthy. $P^2(\mu )$. Graduate Studies in Mathematics 44 (2002) 49-53.
Book volume table of contents
View Article: PDF

[53] Jim Agler and John E. McCarthy. The universal Pick kernel. Graduate Studies in Mathematics 44 (2002) 97-124.
Book volume table of contents
View Article: PDF

[54] Jim Agler and John E. McCarthy. Localization. Graduate Studies in Mathematics 44 (2002) 263-272.
Book volume table of contents
View Article: PDF

[55] Jim Agler and John E. McCarthy. The spectral theorem for normal $m$-tuples. Graduate Studies in Mathematics 44 (2002) 287-291.
Book volume table of contents
View Article: PDF

[56] Jim Agler and John E. McCarthy. Riesz interpolation. Graduate Studies in Mathematics 44 (2002) 281-285.
Book volume table of contents
View Article: PDF

[57] Jim Agler and John E. McCarthy. Hardy spaces. Graduate Studies in Mathematics 44 (2002) 35-48.
Book volume table of contents
View Article: PDF

[58] Jim Agler and John E. McCarthy. Pick redux. Graduate Studies in Mathematics 44 (2002) 55-69.
Book volume table of contents
View Article: PDF

[59] Jim Agler and John E. McCarthy. Pick Interpolation and Hilbert Function Spaces. Graduate Studies in Mathematics 44 (2002) MR MR1882259.
Book volume table of contents

[60] Jim Agler and John E. McCarthy. Characterizing kernels with the complete Pick property. Graduate Studies in Mathematics 44 (2002) 79-95.
Book volume table of contents
View Article: PDF


Results: 31 to 60 of 125 found      Go to page: 1 2 3 4 5